MathSciNet Relay Station
MathSciNet bibliographic data
MR3130616 93D20 (34A36 92D30 93B12)
Wang, Aili; Xiao, Yanni A Filippov system describing media effects on the spread of infectious diseases. Nonlinear Anal. Hybrid Syst. 11 (2014), 84–97.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement